# SDR 96ZZZX5748

- Difficulty date: August 16, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N317MC
- Make and model: Bolkms BK117C1
- Aircraft serial: 7505
- System (JASC): 2150 · Cabin Cooling System
- Part: Compressor
- Part number: JBS141161
- Condition: Seized
- Location: Cabin
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

COMPRESSOR WILL NOT TURN - LOCKED UP - CLUTCH.
